# SDR IPXA2024102342031

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 7,923 hours, 3,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL WITH CRACK DAMAGE IN MAIN DECK, PANEL NO: 251XFF, P/N: 146T5869-135. (REPAIR).  I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005, AMM 25-57-02-404-016 AND AMM 25-58-04-404-015 REV.143 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
